logo AFST

On the regular solutions for some classes of Navier-Stokes equations
Annales de la Faculté des sciences de Toulouse : Mathématiques, Série 5, Tome 9 (1988) no. 1, pp. 77-101.
@article{AFST_1988_5_9_1_77_0,
     author = {Ebihara, Y. and Medeiros, L. A.},
     title = {On the regular solutions for some classes of {Navier-Stokes} equations},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     pages = {77--101},
     publisher = {Universit\'e Paul Sabatier},
     address = {Toulouse},
     volume = {Ser. 5, 9},
     number = {1},
     year = {1988},
     doi = {10.5802/afst.650},
     zbl = {0671.35065},
     mrnumber = {971815},
     language = {en},
     url = {https://afst.centre-mersenne.org/articles/10.5802/afst.650/}
}
Y. Ebihara; L.A. Medeiros. On the regular solutions for some classes of Navier-Stokes equations. Annales de la Faculté des sciences de Toulouse : Mathématiques, Série 5, Tome 9 (1988) no. 1, pp. 77-101. doi : 10.5802/afst.650. https://afst.centre-mersenne.org/articles/10.5802/afst.650/

[1] Aubin (J.A.).- Un théorème de compacité, sl Comptes Rendus A. Sc. Paris, Juin 1963, p. 5042-5044. | MR 152860 | Zbl 0195.13002

[2] Ebihara (Y.). - On solutions of semilinear wave equations, Nonlinear Analysis, t. 6, n°5, 1982, p. 467-486. | MR 661712 | Zbl 0487.35063

[3] Giga (Y.).- Weak and strong solutions of the Navier-Stokes initial value Problem, Publ. RIMS, Kyoto Univ., t. 19, 1983, p. 887-910. | MR 723454 | Zbl 0547.35101

[4] Leray (J.).- Essai sur les mouvements plans d'un liquide visqueux qui limitent des parois, J. Math. Pures et Appl., t. 13, 1934, p. 331-418. | JFM 60.0727.01

[5] Lions (J.L.). - Sur l'existence de solutions des équations de Navier-Stokes, Comptes Rendus A. Sci.Paris, Mai, 1959, p. 2847-2849. | MR 104930 | Zbl 0090.08203

[6] Lions (J.L.) - Prodi (G.). - Un théorème d'existence et unicité dans les équations de Navier-Stokes en dimension 2, Comptes Rendus A. Sci. Paris, Juin, 1959, p. 3519-3521. | MR 108964 | Zbl 0091.42105

[7] Lions (J.L.). - Quelques méthodes de résolution des problèmes aux limites non linéaires.- Dunod, Paris, 1969. | MR 259693 | Zbl 0189.40603

[8] Lions (J.L.). - Some problems connected with the Navier-Stokes equations. - IV ELAM, Lima, Peru, 1978.

[9] Mizohata (S.).- The theory of partial differential equations.- Cambridge, London, 1973. | MR 599580 | Zbl 0263.35001

[10] Rautmann (R.). - On optimal regularity of Navier-Stokes Solutions at time t = 0, Math. Z., t. 184, 1983, p. 141-149. | MR 716267 | Zbl 0508.35068

[11] Serrin (J.). - The initial value problem for the Navier-Stokes equations - Nonlinear problems, ed. by E. Langer, 1963, p. 69-98. | MR 150444 | Zbl 0115.08502

[12] Tartar (L.).- Topics in nonlinear analysis.- Univ. Paris Sud, Orsay, France, 1978. | MR 532371 | Zbl 0395.00008

[13] Temam (R.).- Navier-Stokes equations - theory and numerical analysis.- North Holland , N.Y.1979. | MR 603444 | Zbl 0426.35003